# SDR CA960807002

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Israel 1124
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear
- Condition: Failed
- Location: Retract Sec
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, GEAR COULD NOT BE SELECTED UP.  AIRCRAFT RETURNED TO BASE AND LANDED SUCCESSFULLY.
